# SDR DALA2018123107470

- Difficulty date: December 29, 2018
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 36,506 hours, 18,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shim
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 STA 440 STR 30 SKIN PILLOWED AND POPPED RIVET HEADS AT BUTT SPLICE. CORRECTIVE ACTION: REMOVED FASTENERS TO GAIN ACCESS TO PILLOWED SKIN. CLEANED AREA AND SKINS. REMOVED TAPERED SHIM. FOUND SHIM TO BE CORRODED. PERFORMED DETAILED VISUAL INSPECTION OF SURROUNDING AREA IAW TOP 40-10-10. DAMAGE/CORROSION CONTAINED TO SHIM REF ABOVE. FABRICATED SHIM OF 2024-T3 PER DWG. INSTALLED REMOVED SHIM AND FASTENERS PER DWG AND B757 SRM. INSTALLED SHIM PER DWG AND B757 SRM. (5283054)
